# SDR WX0A071814

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24 & 25 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R BATTERIES AT ROW 24 & 25.  OPERATIONS CHECKED NORMAL IAW AMM 33-50-00.
